# SDR USAA2014091700007

- Difficulty date: September 14, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 50,768 hours, 21,050 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5QEC
- Part serial: V10817
- Condition: Leaking
- Location: Nr 1
- Part time: 43,987 hours, 18,315 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CABIN ODOR REPORTED, MOC TECHNICAL SERVICE ITEM.   MX FOUND OIL BEHIND SPINNER OF NR 1 ENG.  R & R NR 1 ENG IAW JOB CARD 26L40071004.
